# SDR MWEA99870

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CATERING INADVERTENTLY OPENED GALLEY DOOR BEFORE DISCONNECTING THE SLIDE, PULLING SLIDE AND SLIDE COVER PARTIALLY OUT. MTC REINSTALLED SLIDE AND SLIDE COVER.
